# SDR COEA2016010216801

- Difficulty date: January 2, 2016
- Submitted: February 17, 2016
- Operation: Air carrier
- Aircraft: N801FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 338
- Aircraft time: 35,102 hours, 39,128 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: S53570203202
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CHECK COE & MAJOR REPAIR.  CTR FUSELAGE RT OTBD SEAT TRACK GOUGED, BETWEEN FRAMES 28A - 28B.  SEAT TRACK SPLICE, FRAME 28A IAW SRM 530000-300-853-A01.
